How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Elliott, LPCC, NCC Your Own Question
Elliott, LPCC, NCC
Elliott, LPCC, NCC, Psychotherapist
Category: Mental Health
Satisfied Customers: 7664
Experience:  35 years of experience as a Licensed Professional Clinical Counselor, National Certified Counselor and a college professor.
40019946
Type Your Mental Health Question Here...
Elliott, LPCC, NCC is online now
A new question is answered every 9 seconds

What are the side affects of taking aderal for OKMH1111217

This answer was rated:

What are the side affects of taking aderal for recreational use. Sometimes up to 15 30 mg pills a day


Elliott, LPCC, NCC :

Seeking expert counseling is a sign of strength. A personal relationship with a caring professional is proven clinically effective.

Elliott, LPCC, NCC :

Dear friend,

Elliott, LPCC, NCC :

I believe that I can help you with this question.

Elliott, LPCC, NCC :

Adderall is a combination of amphetamine and dexroamphetamine and is very addictive and can have many side effects, some of them quite dangerous.

Elliott, LPCC, NCC :

Some of the lesser side effects include:

Elliott, LPCC, NCC :

  • Nervousness

  • Restlessness

  • Uncontrollable shaking of part of your body

  • Headache

  • Difficulty sleeping or staying asleep (insomnia)

  • Changes in libido (sex drive)

  • Nausea

  • Stomach pain

  • Dry mouth

  • Diarrhea

  • Constipation

  • Loss of appetite, sometimes with weight loss

Elliott, LPCC, NCC :



You can have more severe side effects, and they would include:

Elliott, LPCC, NCC :

  • Pounding or racing heartbeat

  • Shortness of breath

  • Fatigue

  • Seizures

  • Arm ir keg weakness or numbness

  • Dizziness

  • Slow speech

  • Chest pains

  • Hoarse throat

  • Verbal or motor tics

  • Paranoid thoughts

  • Hallucinations (visual or auditory)

  • Aggressive behavior

  • Blurred vision

  • Mania

  • Itching

  • Allergic reactions such as swelling, blistering, hives, or rash

Elliott, LPCC, NCC :



If you overdose you can start to shake all over, feel total panic, or even go into a coma.

Elliott, LPCC, NCC :

You need to see an addiction specialist in order to wean off of this medication before it permanently ruins your health or even kills you.

Elliott, LPCC, NCC :

You will probably have to quit by tapering off, but this is something you should address today.

Elliott, LPCC, NCC :

I shall keep you in my prayers.

Elliott, LPCC, NCC :

Warm regards,

Elliott, LPCC, NCC :

Elliott, MAE, LPCC, NCC, CCMHC

Customer: replied 3 years ago.
My girlfriend takes them and she started so she can attend college but she stays up for days at a time . She shows most of the symptom u described

Please get her help, Dwight. She needs someone to protect and save her from ruin.

May God bless the both of you.

 

I hope that this has helped you. Please let me know.

 

Warm regards,


Elliott

Elliott, LPCC, NCC and other Mental Health Specialists are ready to help you

Related Mental Health Questions